# SDR AALA982234

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT ROW 19 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP SECTION AT SEAT ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
